# SDR ASAA2022061838690

- Difficulty date: June 18, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 43,352 hours, 12,763 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Part number: UNKNOWN
- Condition: Faulted
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TAKE OFF ROLL AFTER PRESSING TOGA #1 THRUST LEVER ADVANCED AND #2 DID NOT. A/T DISENGAGED. RE-ENGAGED WITH SAME RESULT. GROUNDED - YES. COMPLETED BITE TEST OF AUTO THROTTLE AMM 21-31 TASK 801 RESET FCC-A AS PER TEST RESULTS, SECOND BITE TEST ATTEMPT PASSED.
